Table of Contents
ISRN Computational Mathematics
Volume 2013, Article ID 891029, 6 pages
Research Article

A Robust and Accurate Quasi-Monte Carlo Algorithm for Estimating Eigenvalue of Homogeneous Integral Equations

Department of Applied Mathematics, Faculty of Mathematical Science, University of Guilan, P.O. Box 1945, Rasht, Iran

Received 17 August 2013; Accepted 12 September 2013

Academic Editors: D. S. Corti, Y. Peng, and H. Richter

Copyright © 2013 F. Mehrdoust et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. I. T. Dimov and T. V. Gurov, “Monte Carlo algorithm for solving integral equations with polynomial nonlinearity: parallel implementation,” Pliska Studia Mathematica Bulgarica, vol. 13, pp. 117–132, 2000. View at Google Scholar
  2. B. Fathi and E. Radmoghaddam, “Optimal Faure sequence via mix Faure with the best scrambling schemes,” Computer Science and Its Applications, vol. 2, no. 1, pp. 2166–2924, 2012. View at Google Scholar
  3. B. Vandewoestyne, H. Chi, and R. Cools, “Computational investigations of scrambled faure sequences,” Mathematics and Computers in Simulation, vol. 81, no. 3, pp. 522–535, 2010. View at Publisher · View at Google Scholar · View at Scopus
  4. B. Fathi and F. Mehrdoust, “Quasi Monte Carlo algorithm for computing smallest and largest generalized eigenvalues,” ANZIAM Journal E, vol. 52, pp. 41–58, 2011. View at Google Scholar
  5. F. Mehrdoust and B. Fathi, “A reliable stochastic algorithm for estimating eigenvalue of homogeneous integral equations,” Journal of Advanced Research in Applied Mathematics, vol. 5, no. 2, p. 13, 2013. View at Google Scholar
  6. H. Faure, “Discrepancy of sequences associated with a number system (in dimension s),” Acta Arithmetica, vol. 41, no. 4, pp. 337–351, 1982 (French). View at Google Scholar
  7. H. Niederreiter, Random Number Generations and Quasi-Monte Carlo Methods, Society for Industrial and Applied Mathematics, Philadelphia, Pa, USA, 1992.
  8. J. Spanier and E. H. Maize, “Quasi-random methods for estimating integrals using relatively small samples,” SIAM Review, vol. 36, no. 1, pp. 18–44, 1994. View at Google Scholar · View at Scopus
  9. F. J. Hickernell, “Mean square discrepancy of randomized nets,” ACM Transactions on Modeling and Computer Simulation, vol. 6, pp. 274–296, 1996. View at Publisher · View at Google Scholar · View at Scopus
  10. I. M. Sobol, “Uniformly distributed sequences with an additional uniform property,” USSR Computational Mathematics and Mathematical Physics, vol. 16, no. 5, pp. 236–242, 1976. View at Google Scholar · View at Scopus
  11. S. Tezuka, “Polynomial arithmetic analogue of halton sequences,” ACM Transactions on Modeling and Computer Simulation, vol. 3, no. 2, pp. 99–107, 1993. View at Publisher · View at Google Scholar · View at Scopus
  12. M. S. Joshi, The Concepts and Practice of Mathematical Finance, Cambridge University Press, 2nd edition, 2003.
  13. H. Chi, Scrambled Quasi-Random Sequences and their Application, The Florida state university college of arts and science, 2004.